# SDR DALA2018101006022

- Difficulty date: October 8, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,344 hours, 22,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION, CORROSION ON BOX BEAM FROM STA 1640 TO 1681 LBL 54, AT AFT GALLEY FLOOR STRUCTURE. LEVEL CORROSION 2 BOX BEAM REPLACED PER SRM 51-40-02.
